Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 49, NWS Fort Worth, TX

April 19, 2020Dallas County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 19, 2020, 10:12 AM CDT for Dallas County, Tarrant County, Texas. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2020, 10:12 AM CDT (15:12 UTC)
Expired
Apr 19, 2020, 11:15 AM CDT
In force
63 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Dallas County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 10:16 AM CDTHAIL 1.752 Ese Westover Hills, TXSOCIAL MEDIA PICTURES OF GOLF BALL HAIL NEAR I-30 AND HULEN ST.
Apr 19, 10:33 AM CDTHAIL 15 Ne Pantego, TXREPORT FROM MPING: QUARTER (1.00 IN.).
Apr 19, 10:36 AM CDTHAIL 13 Nne Pantego, TXSOCIAL MEDIA REPORT OF QUARTER HAIL AT I-30 AND FIELDER.
Apr 19, 10:40 AM CDTHAIL 1.251 Ssw Euless, TXQUARTER TO SLIGHTLY LARGER AT HWY 10 AND EULESS MAIN.
Apr 19, 10:42 AM CDTHAIL 1.54 S Irving, TXPING PONG BALL SIZE HAIL AT SHADY GROVE AND MACARTHUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2020-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2020-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

662 
WUUS54 KFWD 191512
SVRFWD
TXC113-439-191615-
/O.NEW.KFWD.SV.W.0049.200419T1512Z-200419T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1012 AM CDT Sun Apr 19 2020

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Central Tarrant County in north central Texas...
  Northwestern Dallas County in north central Texas...

* Until 1115 AM CDT.

* At 1010 AM CDT, a severe thunderstorm was located over Benbrook, 
  moving northeast at 40 mph. Another thunderstorms is located near 
  Mansfield moving northeast at 40 mph. Quarter size hail has been 
  reported with both storms.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is possible.

* Locations impacted include...
  Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
  Carrollton, Richardson, Flower Mound, Euless, Bedford, Grapevine,
  Haltom City, Keller, Coppell, Hurst, Farmers Branch, Southlake,
  Watauga and University Park.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3299 9675 3291 9669 3258 9746 3271 9755
      3274 9755 3299 9712
TIME...MOT...LOC 1510Z 238DEG 33KT 3270 9744 

HAIL...1.25IN
WIND...<50MPH
$$

Bonnette
4 follow-up statements
898 
WWUS54 KFWD 191519
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1019 AM CDT Sun Apr 19 2020

TXC113-439-191615-
/O.CON.KFWD.SV.W.0049.000000T0000Z-200419T1615Z/
Tarrant TX-Dallas TX-
1019 AM CDT Sun Apr 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR CENTRAL TARRANT AND NORTHWESTERN DALLAS COUNTIES...

At 1018 AM CDT, a severe thunderstorm was located over Fort Worth, 
moving northeast at 40 mph. At 1017 AM CDT, Golf Ball size hail was 
reported on Seminary Drive.

HAZARD...Golf ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
Carrollton, Richardson, Flower Mound, Euless, Bedford, Grapevine,
Haltom City, Keller, Coppell, Hurst, Farmers Branch, Southlake,
Watauga and University Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3299 9675 3291 9669 3258 9746 3269 9754
      3279 9746 3299 9712
TIME...MOT...LOC 1518Z 238DEG 33KT 3273 9736 

HAIL...1.75IN
WIND...<50MPH
 
$$

Bonnette
380 
WWUS54 KFWD 191529
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1029 AM CDT Sun Apr 19 2020

TXC113-439-191615-
/O.CON.KFWD.SV.W.0049.000000T0000Z-200419T1615Z/
Tarrant TX-Dallas TX-
1029 AM CDT Sun Apr 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR CENTRAL TARRANT AND NORTHWESTERN DALLAS COUNTIES...

At 1029 AM CDT, a severe thunderstorm was located near Pantego, or
near Richland Hills, moving northeast at 45 mph.

HAZARD...Golf ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
Carrollton, Richardson, Flower Mound, Euless, Bedford, Grapevine,
Haltom City, Keller, Coppell, Hurst, Farmers Branch, Southlake,
Watauga and University Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3299 9675 3291 9669 3264 9732 3269 9743
      3280 9744 3299 9712
TIME...MOT...LOC 1529Z 247DEG 40KT 3277 9717 

HAIL...1.75IN
WIND...<50MPH
 
$$

Bonnette
601 
WWUS54 KFWD 191540
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1040 AM CDT Sun Apr 19 2020

TXC113-439-191615-
/O.CON.KFWD.SV.W.0049.000000T0000Z-200419T1615Z/
Tarrant TX-Dallas TX-
1040 AM CDT Sun Apr 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN TARRANT AND NORTHWESTERN DALLAS COUNTIES...

At 1039 AM CDT, a severe thunderstorm was located near Irving, 
moving east at 50 mph. Several reports of quarter to ping pong ball 
size hail has been reported with this storm.

HAZARD...Golf ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
Carrollton, Richardson, Euless, Bedford, Grapevine, Coppell, Hurst,
Farmers Branch, Southlake, University Park, Colleyville, Addison,
Richland Hills and North Richland Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3299 9675 3291 9669 3271 9716 3275 9724
      3289 9721 3299 9699
TIME...MOT...LOC 1539Z 250DEG 43KT 3280 9699 

HAIL...1.75IN
WIND...<50MPH
 
$$

Bonnette
243 
WWUS54 KFWD 191554
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1054 AM CDT Sun Apr 19 2020

TXC439-191603-
/O.CAN.KFWD.SV.W.0049.000000T0000Z-200419T1615Z/
Tarrant TX-
1054 AM CDT Sun Apr 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TARRANT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3299 9675 3291 9669 3279 9699 3293 9698
      3299 9694
TIME...MOT...LOC 1553Z 238DEG 33KT 3287 9685 

$$

TXC113-191615-
/O.CON.KFWD.SV.W.0049.000000T0000Z-200419T1615Z/
Dallas TX-
1054 AM CDT Sun Apr 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHWESTERN DALLAS COUNTY...

At 1053 AM CDT, a severe thunderstorm was located near University
Park, moving northeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Dallas, Garland, Irving, Carrollton, Richardson, Coppell, Farmers
Branch, Addison and Buckingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3299 9675 3291 9669 3279 9699 3293 9698
      3299 9694
TIME...MOT...LOC 1553Z 238DEG 33KT 3287 9685 

HAIL...1.00IN
WIND...<50MPH
 
$$

Bonnette

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:57 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Apr 19, 5:57 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
557 AM CDT Sun Apr 19 2020

.SHORT TERM... /NEW/

Update:

The forecast setup outlined in the previous discussion below
remains on track with chances for strong/severe storms today.

Fog has become widespread enough to warrant the issuance of a
Dense Fog Advisory in Central Texas; it'll run through 9 AM. In
the past hour, a batch of high-based showers developed around
Abilene which has now spread into North Texas. While thunderstorms
are possible with this activity, perhaps more consequential
ascent can be identified via cooling cloud tops on infrared
satellite roughly from San Saba to Austin. This lift associated
with low-level warm advection at the nose of a modest 30 kt LLJ
will impinge on Central Texas over the next few hours and should
result in eventual initiation of deeper convection rooted a bit
lower, around 700-850mb. It's worth noting that recent runs of the
HRRR have progressively delayed onset of initiation until mid or
late morning, at which point cells would nearly be east of the CWA
from their start. This is an outlier, and the HREF and other CAM
solutions have been rather consistent with developing Hill Country
and Concho Valley convection between 6-8 AM and sending it
eastward through our Central Texas zones. This forecast has been
maintained as the most likely scenario. There are however, some
indications that a pocket of weak cold advection and drier air
near 700mb could impede development and result in a less eventful
scenario more reminiscent of recent HRRR output. Otherwise, some
redevelopment along the cold front across our northeast and
eastern zones still is in the cards this afternoon and early
evening before all activity finally shifts east.

-Stalley

Previous Discussion:
/Through Sunday Night/

A round of strong/severe thunderstorms is expected to affect
parts of Central and East Texas this morning, with additional
scattered storms possible in North Texas this afternoon.

A progressive shortwave is allowing a surface low to deepen
across the Panhandle region as of midnight. Low-level southerly
flow has strengthened in response, and is in the process of
ushering a warm front northward through Central Texas. Just south
of this boundary, widespread fog and low stratus exist as moist
advection occurs within a cool boundary layer. Temperatures across
the southeastern half of the forecast area will remain steady or
rise slightly overnight as this boundary moves through, with
perhaps some patchy dense fog and drizzle occurring east of I-35
through daybreak.

In response to strong warm advection within an intensifying LLJ to
our southwest, elevated convection is expected to develop across
part of the Texas Hill Country around or shortly before daybreak.
Development will be aided by lift from the approaching shortwave,
which will simultaneously act to steepen mid-level lapse rates to
around 7.5 C/km. Fast mid-level flow associated with this impulse
will contribute to strong speed shear through the column which
should be more than capable of quickly organizing convection
while maintaining robust updrafts. A convective cluster or
complex should be the result, which would traverse areas south of
I-20 from daybreak through midday. A severe threat would exist
with this activity with a potential for large hail, and possibly
damaging winds depending on how much momentum can be transferred
to the surface given some weak inhibition still in place. The
slightly elevated nature of convection should limit the tornado
potential with this activity, especially with very weak low-level
buoyancy in place. However, cannot rule out mesovortices existing
within a mature convective complex (should one be able to
organize) which could locally enhance a damaging wind threat.
Confidence in this scenario is rather high, with most HREF
members indicating robust convection across our central Texas
counties evidenced by a local maximum in simulated updraft
helicity tracks. This activity would exit the area to the east by
midday or early afternoon with clearing occurring across our
southern zones.

The surface low associated with this system will meander through
North Texas during the afternoon hours, with the associated
trailing cold front nudging in from the the north. This boundary
may serve as another impetus for convective initiation, mainly
from the DFW Metroplex northeastward where this boundary may
intersect and eventually take over the surface warm front. Dynamic
lift will also be maximized in this area as strong height falls
from the upper trough overspread the Red River Valley. It's
somewhat unclear at this time whether this convection could become
surface-based. However, a supercellular storms mode would
certainly be possible with perhaps some large hail occurring,
particularly northeast of a Sherman to Sulphur Springs line. If
convection can become rooted in the boundary layer, a greater
severe threat may exist with enhanced helicity given the close
proximity of the surface low and warm front. This area will need
to be monitored throughout the day to further assess boundary
layer destabilization, which is the main uncertainty at this time.
All convection is expected to exit the CWA to the east by early
evening with a slightly cooler night in store following the cold
frontal passage.

-Stalley

&&

.LONG TERM... /Issued 309 AM CDT Sun Apr 19 2020/
/Monday and Beyond/

Light east to light and variable winds can be expected on Monday
as the axis of a surface ridge passes across North and Central
Texas. Shallow moisture from previous convection combined with
light winds may yield patchy fog in the morning. Otherwise,
a brief quiet period is expected with seasonable temperatures
Monday and Monday night.

Attention will then turn upstream where the next upper low will
advance east across the Desert Southwest within the southern
branch of a split flow regime. Return flow will begin on Tuesday
in advance of the system, which will draw Gulf moisture northward
once again. Low-end chances of thunderstorms will begin by
Tuesday afternoon as a lead disturbance accelerates out ahead of
the main system. This activity would likely be elevated in nature
with the best potential being near the Red River. We will need to
keep an eye on the position of a dryline, which may provide focus
for isolated thunderstorm development just west of the forecast
area. An easterly storm motion may bring one of these storms into
our western zones late afternoon or Tuesday evening. The presence
of a capping inversion near 850mb, however, will likely make any
surface based convection difficult to perhaps unlikely, so will
keep POPs across the west generally below 20 percent.

Better thunderstorm chances still look to occur on Wednesday as a
stacked low pressure system enters northwest Texas. The system
will be accompanied by a dryline, which will likely be overtaken
by a Pacific front as the stronger forcing arrives, which at this
time is looking like will be by midday. Scattered showers and
storms should develop late morning along the surface boundary west
of I-35, increasing in coverage and intensity along and east of
I-35 in the afternoon due to increasing diurnal instability,
strengthening ascent, and higher levels of available moisture. It
is still a bit too soon to assess all of the specifics regarding
the severe threat, but current guidance suggests that shear and
instability will be sufficient for strong convection with a
potential for some severe storms, particularly given the time of
year. There also could be localized hydrologic issues where the
more intense convection occurs, but the system should be
progressive enough to preclude widespread flooding. Either way,
we will know a lot more once we get through today's forthcoming
activity and better resolution guidance arrives over the next
couple of days.

Precipitation will exit to the east Wednesday night or Thursday as
the system heads across the Mississippi Valley, and will be
followed by another couple of days of dry and seasonable weather
for the second half of the week across North and Central Texas.
Low chances of rain are then expected late Friday or Saturday as
the next upper level system translates the CONUS.

30

&&

.AVIATION... /NEW/
/12z TAFs/

IFR/LIFR cigs have overspread all TAF sites this morning as a
surface warm front makes slow northward progress through the area.
Low cigs with occasional visibility-reducing mist and fog will
continue through 13-14z before some gradual improvement occurs
mid-morning. Scattered showers and storms are expected to develop
west of the TAF sites in the next few hours and spread into the
I-35 corridor, resulting in a few hours of convective impacts at
all airports. Afterwards, improvement to VFR can be expected
around midday as a cold front arrives from the northwest. This
boundary will shift winds to the north, while also causing
additional isolated storms to develop mainly north and east of the
Metroplex TAF sites during the middle of the afternoon. There is
a low chance that a storm could come within 25 miles of DFW/DAL,
and a brief VCTS has been included from 22-00z. Following some
VFR time this evening, additional MVFR/IFR cigs seem likely
overnight with perhaps areas of fog on monday Morning since
moisture will not be scoured by the cold frontal passage.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    81  55  75  59  81 /  40   0   0   5  20
Waco                85  53  77  58  82 /  80   0   0   0  10
Paris               70  55  73  53  77 /  80  30   0   5  20
Denton              78  51  75  56  80 /  30   0   0   5  20
McKinney            77  53  74  56  80 /  40   5   0   5  20
Dallas              81  56  76  59  82 /  40   0   0   5  20
Terrell             78  56  75  56  81 /  60  10   0   5  20
Corsicana           81  58  75  58  81 /  80   5   0   5  10
Temple              86  55  78  58  82 /  80   0   0   0   5
Mineral Wells       83  52  75  56  81 /  30   0   0   5  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 9 AM CDT this morning for TXZ135-142-
143-146>148-156>162-174-175.

&&

26/30
Hazardous weather outlook, Apr 19, 3:09 AM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
309 AM CDT Sun Apr 19 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200815-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
309 AM CDT Sun Apr 19 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Thunderstorms are expected to affect areas mainly south of Interstate
20 this morning through early this afternoon. Some of these storms
could be severe with a potential to produce hail and damaging winds.
Later this afternoon, additional strong or marginally severe
thunderstorms may develop northeast of the DFW Metroplex along a cold
front. Hail would be the main hazard with these storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorm chances return Tuesday and continue through early
Thursday. The best storm chances will likely occur on Wednesday, with
a few strong to severe storms possible. More details will become
known over the next couple of days.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested south of Interstate
20 this morning, and east of Interstate 35 this afternoon.

In the hours before

Local storm report, Apr 19, 7:52 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     HAIL             2 W MCGREGOR            31.44N 97.41W
04/19/2020  E0.75 INCH       MCLENNAN           TX   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Local storm report, Apr 19, 7:55 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     HAIL             MCGREGOR                31.45N 97.39W
04/19/2020  M1.00 INCH       MCLENNAN           TX   BROADCAST MEDIA

&&
Local storm report, Apr 19, 7:58 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
758 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             3 WSW WOODWAY           31.48N 97.29W
04/19/2020  E1.75 INCH       MCLENNAN           TX   BROADCAST MEDIA

            MULTIPLE REPORTS OF GOLF BALL HAIL ALONG
            HIGHWAY 84 NEAR WOODWAY.

&&
Local storm report, Apr 19, 8:24 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     HAIL             3 WSW WOODWAY           31.48N 97.29W
04/19/2020  M1.75 INCH       MCLENNAN           TX   PUBLIC

            SOCIAL MEDIA PICTURE FROM HWY 84 AND
            SPEEGLEVILLE RD NEAR TWIN RIVERS
            SUBDIVISION. TIME ESTIMATED BY RADAR.

&&
Local storm report, Apr 19, 10:07 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     HAIL             7 WSW PALESTINE         31.71N 95.75W
04/19/2020  E1.75 INCH       ANDERSON           TX   EMERGENCY MNGR

            GOLF BALL SIZE HAIL AT FM 645 AND ACR 2908.

&&
Local storm report, Apr 19, 10:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 AM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     HAIL             3 SW PALESTINE          31.73N 95.68W
04/19/2020  E1.00 INCH       ANDERSON           TX   PUBLIC

            QUARTER HAIL SOUTHWEST OF PALESTINE.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:17 AM CDTDense Fog AdvisoryFWDAnderson, Bell, Coryell, Falls, Freestone, Hamilton and 9 more6 hr
Apr 19, 7:04 AM CDTSpecial Weather StatementFWDCoryell26 min
Apr 19, 7:35 AM CDTSpecial Weather StatementFWDMcLennan25 min
Apr 19, 7:42 AM CDTSevere Thunderstorm WarningFWDMcLennan63 min
Apr 19, 8:20 AM CDTSevere Thunderstorm WarningFWDFreestone, Limestone55 min
Apr 19, 9:16 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Limestone59 min
Apr 19, 10:05 AM CDTSevere Thunderstorm WarningFWDAnderson40 min
Apr 19, 10:14 AM CDTSevere Thunderstorm WarningFWDDallas, Rockwall, Tarrant61 min
Apr 19, 10:53 AM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt67 min
Apr 19, 11:19 AM CDTSevere Thunderstorm WarningFWDAnderson56 min
Apr 19, 11:40 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Rockwall, Van Zandt65 min
Apr 19, 12:12 PM CDTSevere Thunderstorm WarningFWDVan Zandt48 min
Apr 19, 2:14 PM CDTSpecial Weather StatementFWDLamar31 min
Apr 19, 2:20 PM CDTSevere Thunderstorm WarningFWDLamar40 min
Apr 19, 3:34 PM CDTSpecial Weather StatementFWDLamar26 min
Apr 19, 3:42 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar19 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.